MathSciNet Relay Station
MathSciNet bibliographic data
MR1450848 (98a:60112) 60J60 (34E20 35B25 35R60)
Maier, Robert S.; Stein, Daniel L. Limiting exit location distributions in the stochastic exit problem. SIAM J. Appl. Math. 57 (1997), no. 3, 752–790.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement